|Online since 2002|
About LipitorIf you use Lipitor or another statin please help others by sharing your experience. What would you tell your best friend about using Lipitor? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Hip pain and tingling in hand
After taking Lipitor for 3 months I got such a pain in my hip I could not walk so I went off it on my own. Later the doctor told me to go back on After about 3 months the tingling in my hand got so bad I am thinking od stopping again
AskDocWeb: Be sure to read the "black box" warning on the package insert.
I have been taking Lipitor for 6 weeks and About a month ago I noticed hair falling out but it's gotten so bad that I can see my scalp where I have Always had a head FULL of beautiful hair !! Scary !! So Thank U for UR site because I will stop taking it and have my doctor place me on something else.
AskDocWeb: You are welcome Senaida.
Loss of sense of taste
I have a severe loss of my sense of taste and am wondering if Lipitor has contributed to this problem. I have been using Lipitor for about 10 years. My sense of taste has been effected for about the past 5 years. Have other users had similar experiences losing their sense of taste?
AskDocWeb: Yes, Lipitor is on the list. Changes in the sense of taste have been reported by others using this medication.
Cracking joints and difficulty getting up
I have been on Crestor for many years. My insurance went crazy with the cost so I asked the Doctor if he could put me on something else... Lipitor 80. I've been on it a month and noticed that my joints are CRACKING AND WHEN I bend or sit on the floor it's hard for me to get up. These symptoms are all new so I thought I'd reach out and see if anyone else has had these symptoms? Please advise
AskDocWeb: Yes, others have reported muscle degeneration and joint problems. Please discuss this with your doctor.
Lipitor worked but...
Been on 20mg Lipitor 2 months after stent surgery. Dropped my cholesterol from 188 to 87. Started having muscle spasms in my chest..as well as gall bladder type attacks which sent me to ER. Been off 2 days and much better. Will try Crestor
Severe pain in fingers
I've been on Lipitor for 4 months. Started having severe pain in fingers of both hands. hard to grip and Advil does nothing. Even tried tylenol arthritis with no relief Been off Lipitor for a week and still painful. How long until it goes away? Sure it's this drug! thx
AskDocWeb: For some people the effects leave right away. For others it takes a long time, some never fully recover... That's one of the reasons why there are lawsuits going on right now.
I have been taking lipitor 10 mg. for at least 15 years now. The aches and pains in my hips,legs,neck at times are unbearable. I eat a heart healthy diet and have done so for several years. I was a avid walker for 20 years but I hurt to much in the a.m. to continue this lifestyle. I am now 62 years old,my cholesteral level is around 230 which I know is not great. I do not recommend this statin drug at all,it is horrible. It gives me pains in my stomach, insomnia. I have noticed when I go off of it for only 2 days all symptoms are alleviated. I had a doctor that thought all my side effects were in my head, I quit going to her because of that. I was glad to come across this web site and happy to read I am not alone in this.
Report - 17 - 18 - 19 - 20 - 21 - 22 - Last Page 23
If you find this page useful share it with others. If you have used Lipitor, use the form below to add your review of Lipitor, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2007-2016 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Lipitor and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.